# SDR 20010126CW015

- Difficulty date: December 6, 2000
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N37223
- Make and model: Cessna 310R
- Aircraft serial: 0963
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630203
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIR / FSD- ON DEPARTURE,  GOT A BAD AIRFRAME VIBRATION, RETURNED TO AIRPORT.  LEFT ENGINE,  LEFT MAGNETO HAD A 700 RPM DROP,  REMOVED AND REPLACED MAGNETO.  OPS CHECK GOOD. AC RETURNED TO SERVICE.
